... fibrillation. Both the hematologist and the cardiologists say I should stay the course. But, I am worried and feel awful. Any advice?
I, too, experienced wicked side effects when I first started on anagrelide, including a pounding heart beat with many, many skipped beats, headache, rise in anxiety level, etc., etc. I "stayed the course" and fortunately the side effects have abated tremendously within 3 months.
- Anagrelide Information for Consumers
- Anagrelide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anagrelide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2010 • 5 answers
Posted 9 Aug 2011 • 1 answer
Posted 25 Mar 2014 • 2 answers
Myeloproliferative Disorders - I was just diagnosed with ET. Platelet count at 650 with no symptoms?
Posted 20 Jun 2014 • 2 answers
Posted 15 Jun 2018 • 2 answers